We study some regularity issues for solutions of non-autonomous obstacle problems with (p,q)-growth. Under suitable assumptions, our analysis covers the main models available in the literature.

Regularity results for a class of non-autonomous obstacle problems with (p,q)-growth / De Filippis, C.. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 501:1(2021), pp. 1-40. [10.1016/j.jmaa.2019.123450]

Regularity results for a class of non-autonomous obstacle problems with (p,q)-growth

De Filippis C.
2021

Abstract

We study some regularity issues for solutions of non-autonomous obstacle problems with (p,q)-growth. Under suitable assumptions, our analysis covers the main models available in the literature.
Regularity results for a class of non-autonomous obstacle problems with (p,q)-growth / De Filippis, C.. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 501:1(2021), pp. 1-40. [10.1016/j.jmaa.2019.123450]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2902719
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 7
social impact